MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB SYSTEM 14MM RAPID FLAP; PLATE, BONE

BIOMET MICROFIXATION LACTOSORB SYSTEM 14MM RAPID FLAP; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitant medical products: baxter fibrin sealant patch, part# ni, lot# ni; johnson and johnson evical fibrin sealant, part# ni, lot# ni; unknown pds sutures, part# ni, lot# ni.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source: ¿ (b)(6).
 
Event or Problem Description
It was reported the bio-absorbable cranial fixation clamps fractured intra-operatively during a infratentorial craniotomy.Another pack of bone clamps was opened but were found in an unusable condition.The fascia sutures, fibrin patch and fibrin sealant that were already in place were removed to facilitate removal of the fractured cranial fixation clamps, resulting in a 20 minute delay.The patient was closed with pds sutures.No additional patient consequences were reported.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is non-verifiable.The lacto 14mm rapidflap clamp (item# 915-0020, lot# 615760, qty 3) were not returned for investigation and no photos were provided.For these reasons, no visual inspections or functional testing could be conducted.The dhr for these products was reviewed, no non-conformances were found.There are no indications of manufacturing defects.This is the only complaint for this item# 915-0020, lot# 615760.The most likely underlying cause of the complaint cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LACTOSORB SYSTEM 14MM RAPID FLAP
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9872164
Report Number0001032347-2020-00185
Device Sequence Number3041584
Product Code JEY
UDI-Device Identifier00841036053864
UDI-Public00841036053864
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K003281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2023
Device Model NumberN/A
Device Catalogue Number915-0020
Device Lot Number615760
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age3 YR
Patient Weight17